Urticaria after Covid-19 vaccination?
Since April 2021, many people have contacted us who have reacted to one of the vaccinations with urticaria and angioedema and are now very uncertain about further vaccinations. In the most severe cases, doctors have advised patients against further vaccination.
When asked by various dermatologists, they told us that it was only a brief occurrence of urticaria and that it would pass after a few weeks of taking antihistamines, or cortisone if necessary.
Unfortunately, we do not see this in the people who contact us. Many have had to take biologics for months and are still not symptom-free. What we are also told is that after each further vaccination, a new relapse occurs.
We will publish the results on our site and make them available to all those who participated in the survey. Further steps depending on the results are planned.
Please participate in the survey in large numbers and please share the links so that as many people as possible (can) participate!
We provide our questionnaires in the following languages:
Your language is not listed or you have questions? Send us a Mail
All texts are protected by copyright.